VOL. 27 · NO. 3 | 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 27 (3), (1980)
No abstract available
Articles
Paik Kee Kim, Jeffrey L. Tollefson
Michigan Math. J. 27 (3), 259-274, (1980) DOI: 10.1307/mmj/1029002400
KEYWORDS: 57N10, 57S17
No abstract available
David L. Johnson
Michigan Math. J. 27 (3), 275-294, (1980) DOI: 10.1307/mmj/1029002401
KEYWORDS: 53C55
No abstract available
George Kempf
Michigan Math. J. 27 (3), 295-299, (1980) DOI: 10.1307/mmj/1029002402
KEYWORDS: 14D25, 14L30, 15A72, 20G05
No abstract available
Benjamin M. Mann, Edward Y. Miller
Michigan Math. J. 27 (3), 301-308, (1980) DOI: 10.1307/mmj/1029002403
KEYWORDS: 57R55, 57R60
No abstract available
Daniel M. Oberlin
Michigan Math. J. 27 (3), 309-313, (1980) DOI: 10.1307/mmj/1029002404
KEYWORDS: ‎46J15, 30B30
No abstract available
Walter Rudin
Michigan Math. J. 27 (3), 315-320, (1980) DOI: 10.1307/mmj/1029002405
KEYWORDS: 32A35‎
No abstract available
P. T. Church, J. G. Timourian
Michigan Math. J. 27 (3), 321-338, (1980) DOI: 10.1307/mmj/1029002406
KEYWORDS: 55M25, 54C10, 55M10, 57M12
No abstract available
Joel H. Shapiro
Michigan Math. J. 27 (3), 339-351, (1980) DOI: 10.1307/mmj/1029002407
KEYWORDS: 30D50
No abstract available
J. L. Ullman
Michigan Math. J. 27 (3), 353-363, (1980) DOI: 10.1307/mmj/1029002408
KEYWORDS: 42C05, 26C10
No abstract available
Eric Bedford
Michigan Math. J. 27 (3), 365-370, (1980) DOI: 10.1307/mmj/1029002409
KEYWORDS: 32F05, 31C10
No abstract available
Peter Lappan, Lee Rubel
Michigan Math. J. 27 (3), 371-377, (1980) DOI: 10.1307/mmj/1029002410
KEYWORDS: ‎30H05
No abstract available
Back Matter
Michigan Math. J. 27 (3), (1980)
No abstract available
Back to Top